Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from pcod. Took krimson 35 due to depression. Looking for proper treatment

Answered by
Dr.
Dr. Rhea Chanda

OBGYN

Practicing since :2005

Answered : 3163 Questions

default
Posted on Fri, 4 Jan 2013 in Women's Health
Question: i am a 23 years old female. i am suffering from pcod. i am unmarried. today(14.12.12) i consumed 20 tablets of krimson 35 at a time due to depression. i had sex with none. am a virgin. kindly help me..
doctor
Answered by Dr. Rhea Chanda 33 minutes later
Hello,
Firstly may i say that you need to seek counselling from a mental health expert.
Doing things like this will only harm you and no one else.
Consuming these tablets will cause a severe imbalance in hormones in your body.Im afraid that one cannot predict what the outcome will me.Just be prepared that you will experience hormonal imbalance and menstrual irregularities. Drink plenty of water to wash the drugs out of your system.
Since possible pregnancy is not the issue,there is only the hormone overload consequences to worry about.You can get cramping,abdominal pain,bleeding etc.
Seek medical advice if the bleeding is very heavy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Hormone imbalance

doctor1 MD

My boyfriend is 25 years old and I have been with him for about 7 months. And whenever we have sex, very frequently it seems like he will go limp during the middle of intercourse. And there are times where it seems like we go a month without sexual intercourse. Another thing that seems to grasp my attention is that there will be random times that he gets hard, however normal conventional ways of stimulating him doesn't work. Could this be a sign of some sort of hormonal imbalance or some sort of problem with his heart?

doctor1 MD

Hi, I am 34 years old and have 3 kids. Since my youngest, my 3 year old was born I have been losing hair. But recently it is too much and my hair is so thin now and brittle. I checked my thyroid and its 4.17. Is that too high or could it be a hormonal imbalance?

doctor1 MD

I missed the first 4 pills of my new pack waiting for them in the mail. Finally starting the pack on thursday.i have now been on the BC for 2 weeks. Since then I have had tender nipples and breast, little twinges and crampy feelings in lower abdomin. I have egg white film like discharge that has no odor. Other than early pregnancy, could I have a hormonal imbalance from missing those 4 pills or could it be bacterial vaginosis or what do u think most likely. I have taken several pregnancy tests but all have been negative I think it is too early. Help!!!

doctor1 MD

I just turned 50 in April of this year and never missed a menstrual cycle since the age of 13. The last 4 months I have missed my menstrual cycle 2 times and 1 time I had it for 1 day. My husband and I have been married for 29yrs but together a total of 34 and our sex life has been great but I don t feel the as in the mood like I use to before a month ago. What can I do, or how can I check my estrogen level.

doctor1 MD

Hi my period was due yesterday. I have very slight pink bleeding only when I wipe, if this is implantation bleeding I would be 4 weeks when would I get a positive pregnancy test after implantation bleeding please. I have never had this before if I...

doctor1 MD

Gyno, I had cyst removed last yr Dec . off one ovary. I have pain & bleeding. After clitoral masturbation I bleed, last time lasted 5 days, 6 days after period.

doctor1 MD

r 2 weeks n9w i have experience pressure and bizzing across my chest. i cant sleep from it. i suffer fron ectopocs but this feels.differnt. went dr she saod my bp amd hr was ok. i am on thyroxine and iron tablets worried its something serious...